MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION P500 Surface; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION P500 Surface; BED, FLOTATION THERAPY, POWERED
Model Number P005787RENT02
Medical Device Problem Codes Sparking (2595); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
P500 Surface
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50700011
Report Number1824206-2026-02159
Device Sequence Number15874428
Product Code IOQ
UDI-Device Identifier00887761001022
UDI-Public(01)00887761001022(11)160215
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP005787RENT02
Device Catalogue NumberP005787RENT02
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown